# SDR 98ZZZX1427

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N973AA
- Make and model: Bell 407
- Aircraft serial: 53167
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 222375077119
- Condition: Erratic
- Location: Rotor Torque
- Part time: 259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR READINGS ERRATIC.  TROUBLESHOT SYSTEM, REPLACED TORQUE TRANSMITTER WITH NEW ASSY, FUNCTIONAL CHECK OK.
